# SDR HALA2017010100569

- Difficulty date: January 2, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 53,558 hours, 9,718 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Defective
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ATB, ELEC SHORT LAV 'C' BURNING SMELL & CHARRING **VANITY LIGHT ** (LAVATORY VANITY LIGHTS ). REMOVED AND REPLACED LAMP HOLDER/SOCKET PER IPC 33-26-00-65C AND WDM 33-26-11 AND INSTALLED 2[EA]  NEW BULBS OPERATIONAL CHECK OK CLEARED MIC SHEET AND REMOVED PLACARD.
